# SDR LR7A2024042403417

- Difficulty date: April 24, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N409LC
- Make and model: Lkheed 382G
- Aircraft serial: 4695
- Aircraft time: 42,102 hours, 25,756 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: LS4321
- Condition: Cracked
- Location: Bs 990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JOB CARD HB5302, FOUND FS990 RH BULKHEAD ASSEMBLY TEE CRACKED AT RBL69, WL250. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-50-16.    NR# 1001128506.  / PSE# 53-50-07, AD 2012-06-09
